ArticleOriginal scientific text

Title

Global existence of solutions of parabolic problems with nonlinear boundary conditions

Authors 1

Affiliations

  1. Institute of Applied Mathematics, Comenius University, Mlynská dolina, 84215 Bratislava, Slovakia

Bibliography

  1. H. Amann, Parabolic evolution equations and nonlinear boundary conditions, J. Differential Equations 72 (1988), 201-269.
  2. H. Amann, Global existence for semilinear parabolic systems, J. Reine Angew. Math. 360 (1985), 47-83.
  3. M. Fila and P. Quittner, The blow-up rate for the heat equation with a non-linear boundary condition, Math. Methods Appl. Sci. 14 (1991), 197-205.
  4. J. Filo, Uniform bounds for solutions of a degenerate diffusion equation with nonlinear boundary conditions, Comment. Math. Univ. Carolin. 30 (1989), 485-495.
Pages:
309-314
Main language of publication
English
Published
1996
Exact and natural sciences